Q. I need some medications to relax as I am nervous most of the time. Please help.

Answered by
Dr. Suresh Kumar G D
and medically reviewed by Nithila A
Published on Jun 16, 2019

Hello doctor,

I am a 26-year-old female. I am nervous most of the time and cry a lot because my dad passed away a month ago. I feel like there is no reason for life now, have no goals and moments without happiness. I thought about suicide several times, so I need some pills to relax me during the day time without sleeping effect. What should I do? I will never see my father again, which drives me crazy.

Dr. Suresh Kumar G D

Child Health Paediatrics Psychiatry
#

Hello,

Welcome to icliniq.com.

It is always painful to lose a loved one. Your symptoms are suggestive of an acute grief reaction to the loss of your dad. Grief causes significant emotional distress for some weeks, but usually, you will heal gradually with support from family and friends. To clarify, did you experience any emotional problems or mental health issues before your dad passed away? In that case, the grief can be more intense, prolonged, and you may need professional support like bereavement counseling.

Usually, pills are not recommended for normal grief. But if you have any other underlying emotional problems, kindly consult your doctor who can assess and prescribe according to the need. I will advise not to isolate yourself during this period. Try to go out regularly even if you do not feel like it. Open up and talk to trusted family and friends, tell them how you feel. Try to eat daily and sleep well. Go for short walks and try to do your regular activities.

Ask a QueryAsk a Query Consult by PhoneConsult by Phone Video ChatVideo Chat
Also Read Answers From:

Related Questions & Answers


How to correct bedwetting of a 9 year old?

Query: Hi doctor, My child, who is 9 years old, has bedwetting problem. Please suggest me.  Read Full »

Is it advisable to do root canal treatment in a child under general anesthesia?

Query: Hi doctor, My son is 3 years old and has serious tooth decay. The doctor has suggested root canal treatment and that procedure will be done under general anesthesia. The whole procedure will take three hours of time as number of tooth is eight. My question is that is it safe to go through three ho...  Read Full »

Can thyroid problem cause excessive hair fall?

Query: Hi doctor, I have thyroid issues for the past three years. I got this when I was pregnant. I am taking Thyronorm 75 mcg tablet for the last three months. Recently, I have done the thyroid test and my T3 and T4 are normal and TSH is very low. It shows less than 0.01. What does it indicate? First, I w...  Read Full »

Popular

Popular

Ask your health query to a doctor online?

Ask a Psychiatrist Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.